Recently diagnosed with Lymphocytic colitis. Treating with Pepto Bismol. Will this flareup go away and will I be able to eat those foods that are trigger foods for me right now? how long does it take for a flareup to go away. I have had this for going on 3 months. One of my symptoms is that I am really tired. Are you? Thanks for your help,. The dr's don't seem like this is a big deal. My daughter insists that I change my diet.
17 Oct 2011
I have had lc for 6 years --the pepto-bismol is not a cure for flares but it will help with the severity of the flares.I have never had a flare up that goes away without seeing my doc.and getting a perscrip.for a antibiotic.You need to see your doc. damadge is being done to your colon and intestines when you go for long periods of time with flares .You are tired because you are dehydrated from using the bathroom so much.If your doc. thinks this is NOT a big deal,YOU NEED TO CHANGE DOCTORS ASAP..IT IS A VERY BIG DEAL,YOU HAVE INFLAMMATION IN YOUR INTESTINES AND COLON! The damadge being done IS NOT repairable..Get help right away!Changing your diet will not help until you get rid of the infection inside your body.Hope this will help you--good luck!
25 Apr 2014
I have suffered from collagenous colitis for 20 years. I go into remission but it relapses once in a while. I have found the formula of 8 pepto-bismol caplets per day for up to 8 weeks will put it back into remission, at which time I use the pepto only when I get a couple of diarhhea episodes. It clears it up. Yes, I am tired but not only when I take the pepto. I am 80 yrs old.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...
1 answer • 30 Sep 2010
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
... upset stomach, now she's asleep.
5 answers • 11 Mar 2013
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
... my stomach is still bothering me..is it okay for me to take pepto bismol again?
5 answers • 28 May 2013
... week; symptoms worse. What now? Waiting to hear from doctor. Had diarrhea since June 27th; colonoscopy gave diagnosis. It had improved to once a ...
1 answer • 4 Sep 2013
I take my pill daily at 8am and today I took one spoon of Pepto bismol at 5pm. I took it because my mom had severe diarrhea and I took it because I ...
1 answer • 2 Sep 2015